MAUDE Adverse Event Report: ABBOTT MEDICAL (CRM-SYLMAR) QUADRA ASSURA MP ICD; NO MATCH

ABBOTT MEDICAL (CRM-SYLMAR) QUADRA ASSURA MP ICD; NO MATCH
Model Number CD3369-40C
Medical Device Problem Codes Over-Sensing (1438); Pacing Problem (1439)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the implantable cardioverter defibrillator exhibited 96 percent inappropriate mode switch caused by oversensing.The device was explanted and replaced.There were no patient consequences.
 
Additional Manufacturer Narrative
The reported events of no lv output, failure to sense, under-sensing, and inability to program were not confirmed.The device voltage was at elective replacement indicator (eri) upon receipt.Analysis of device image was performed, and no anomalies were noted.A longevity calculation was performed and found the battery depletion was normal based on the device usage.Electrical testing was performed, and no anomalies were noted.

Brand Name
QUADRA ASSURA MP ICD
Common Device Name
NO MATCH
Manufacturer (Section D)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key24760382
Report Number2017865-2026-06738
Device Sequence Number21382769
Product Code NIK
UDI-Device Identifier05414734508346
UDI-Public(01)05414734508346(10)A000028845(17)180930
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2018
Device Model NumberCD3369-40C
Device Catalogue NumberCD3369-40C
Device Lot NumberA000028845
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/12/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2026
Supplement Date Received by Manufacturer04/03/2026
Initial Report FDA Received Date04/01/2026
Supplement Report FDA Received Date04/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/19/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DOMESTIC.; QUARTET.; RIATA.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age83 YR
Patient SexMale